Topological dynamics of two-piece eventually expanding maps

Research output: Contribution to journalArticlepeer-review


In this work we show that two-piece eventually expanding maps have the same topological dynamics as two-piece expanding maps. A two-piece eventually expanding map possesses an invariant set that is either a topological attractor or can be perturbed to become one.

Original languageEnglish
Pages (from-to)1033-1036
Number of pages4
JournalApplied Mathematics Letters
Issue number10
StatePublished - Oct 2008

ASJC Scopus subject areas

  • Applied Mathematics


  • Attractor
  • Expanding map
  • Geometric model
  • Invariant measure
  • Lorenz attractor

Cite this